MathSciNet Relay Station
MathSciNet bibliographic data
MR952888 49C10 (35F20 65K10 65P05 93C25)
Barbu, V. Approximation of the Hamilton-Jacobi equations via Lie-Trotter product formula. Control Theory Adv. Tech. 4 (1988), no. 2, 189–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement